# SDR DXTA202101054560

- Difficulty date: January 5, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500356
- Aircraft time: 3,615 hours, 2,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LOWER SIGN DOES NOT ILLUMINATE.  REMOVED COVERS AND LAMP ASSEMBLY.  CHECKED WIRING AND SWAPPED POSITIONS WITH THE FWD LAMP ASSEMBLY.  BOTH LAMPS ARE WORKING IN THE SWAPPED POSITION, REF THE EMB 505 AMM 33-00-00.
